# SDR SWAA2022012763662

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 52,885 hours, 31,652 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PANEL ELONGATED HOLES ; / [01] INSTALLED NEW 194E PANEL REF B737 AMM53-51-21.
